# SDR AALA202405283090

- Difficulty date: May 25, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 73,798 hours, 28,525 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Part number: UNKNOWN
- Condition: Loose
- Location: L3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNED: 3L DOOR DISARM LEVER LOOSE. MAINTENANCE SECURED LEVER PER AMM 20-21-11.
